# SDR ASAA0955870

- Difficulty date: June 6, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 7,023 hours, 2,049 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TOUCH DOWN IN SEATTLE THE SPAR VALVE CLOSED LIGHT ILLUMINATED BRIGHT BLUE IN TRANSIT FOR THE NR 1 ENGINE.  ENGINE RAN FINE ON TAXI IN AND SHUT DOWN NORMALLY WITH LIGHT GIVING NORMAL INDICATIONS ONCE THE START LEVER MOVED TO CUTOFF.  PER MC REQUEST ACCOMPLISHED SPAR VALVE ACTUATOR BONDING RESISTANCE PER AMM REF TASK 28 22 11 200 801.  PLUG CONDITION GOOD BONDING RESISTANCE WITHIN LIMITS.  PERFORMED THE NUMBER ONE ENGINE SPAR VALVE FIM TASK 28 22 00 810 809 WITH NO DISCREPANCIES FOUND.  VERIFICATION FLIGHT SUCCESSFUL, OPS NORMAL.
